Central limit theorems for sequential and random intermittent dynamical systems

Abstract : We establish self-norming central limit theorems for non-stationary time series arising as observations on sequential maps possessing an indifferent fixed point. These transformations are obtained by perturbing the slope in the Pomeau-Manneville map. We also obtain quenched central limit theorems for random compositions of these maps.
Type de document :
Article dans une revue
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (3), pp.1127-1153. 〈10.1017/etds.2016.69〉
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01258388
Contributeur : Sandro Vaienti <>
Soumis le : lundi 18 janvier 2016 - 22:50:27
Dernière modification le : jeudi 7 février 2019 - 14:52:21
Document(s) archivé(s) le : mardi 19 avril 2016 - 12:50:34

Fichier

CLT_intermittent_15_12_15.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Matthew Nicol, Andrew Török, Sandro Vaienti. Central limit theorems for sequential and random intermittent dynamical systems. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (3), pp.1127-1153. 〈10.1017/etds.2016.69〉. 〈hal-01258388〉

Partager

Métriques

Consultations de la notice

251

Téléchargements de fichiers

88